Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have hypothyroidism, hysterectomy done. Taking Aldactone, Finpecia, thyronorm, tugain foam. Any side effects if stop tablets?

Hi Doctor, My age 42. I have hypothyroidism. 8 years back hysterectomy done. For past fouryears I am using medicines. Starting aldoctone 50mg I am taking. Slowly doctor increased dose to 200mg & this dose is taking from one year. And fenpecia also taking from one year. And in every six months I am taking follihair tablets for one month. Now I am taking these tabs Aldoctone 200mg daily , Fenpecia 1mg daily thyronorm 75 mcg tugain foam once daily applying. There is no improvement that's why I consulted another doctor & he tolds don't use aldoctone tabs ,these are anti hormonal tabs .He suggested trichoton forte for one month & MX 2% lotion twice daily for applying on scalp. Suddenly if I stop these tablets any sideeffcts will happen to me. Please advice.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ..
Welcome to Health Care Magic..

I read your query and it seems that Aldactone has been increased from 50 mg to 200 mg by your first doctor because he finds that aldactone is necessary for you to maintain fluid balance in your body .
Stopping medicine suddenly has no severe side effects but its safe to decrease dosage in quiet period of time and stop if your body doesnt need Aldactone for Fluid balance .

Second Doctor is concerned with hair loss alone and hence he adviced you to take trichoton forte which contain biotin which helps as nutrient for hair growth.

I suggest you to take Aldoctone 200mg daily , Fenpecia 1mg daily thyronorm 75 mcg and Tugain foam for scalp and include Trichoton forte in addition to have additional multivitamin to your health

Hope I provided useful information to you.
Take Care.
Answered: Fri, 11 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor